MAUDE Adverse Event Report: ARCOMA AB RADPRO OMNERA 400T; 0180 INTUITION AND 0072 PRECISION STATIONARY DIGITAL X-RAY SYSTEMS

ARCOMA AB RADPRO OMNERA 400T; 0180 INTUITION AND 0072 PRECISION STATIONARY DIGITAL X-RAY SYSTEMS
Model Number 0180
Medical Device Problem Code Installation-Related Problem (2965)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 12/04/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Incorrect installation.The installer did not follow the instructions and lifted the table without transportation clamp mounted.The table top fell down.No person was injured.Since this is the second time (happened once in 2015 for an oem customer) we consider this as a foreseeable misuse.As an immediate action the tables will be delivered with a warning sign inside the crate.We will change the design in order for the table to withstand this type of incorrect handling.Design change will be fully implemented in february 2018.Already installed tables are safe to use.No field action is required.
 
Event or Problem Description
Happened during installation.The installer did not follow the instruction and lifted the table without the safety clamp mounted.The table top fell down.No person was injured.

Brand Name
RADPRO OMNERA 400T
Common Device Name
0180 INTUITION AND 0072 PRECISION STATIONARY DIGITAL X-RAY SYSTEMS
Manufacturer (Section D)
ARCOMA AB
annavägen1
växjö, 35246
SW  35246
MDR Report Key7139207
Report Number9616014-2017-00003
Device Sequence Number1290480
Product Code KPR
UDI-Device Identifier07350008750050
UDI-Public07350008750050
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K140683
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Remedial Action Repair
Type of Report Initial
Report Date (Section B) 12/18/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Service Personnel
Device Model Number0180
Device Catalogue Number0180
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/06/2017
Initial Report FDA Received Date12/21/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1